| Catalog Number |
93899 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device history record summary: the documentary research in the batch file shows that no element could explain these issues: all the syringes are inspected individually after filling and no problem was detected.There were no non conformities with the different elements of the syringes (syringe, plunger, plunger rod, tip cap, finger grip).All the manufacturing steps and all the physicochemical and microbiological results (endotoxins, bioburden) are registered as conforming to the specifications.The extrusion force value shows an expected consistency of the product.The sterilization cycle is registered as conforming.Device labeling for the reported event of detachment of device component: "precautions: failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.".
Event or Problem Description
Healthcare professional reported that during injection with a syringe of juvéderm® ultra xc using the packaged needle, the needle disengaged.There were no reported injuries.
Additional Manufacturer Narrative
Device analysis: 1 empty syringe of 0.4 ml was received in an opened tray without cap nor needle.No defect was observed.
Event or Problem Description